# SDR SCNA96090

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corroded
- Location: Cargo Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON THE STRINGER AT THE FRAME CUTOUT ON THE AFT SIDE OF THE AFT CARGO DOOR.  REMOVED CORROSION, FABRICATED AND INSTALLED STRINGER REPAIR IN ACCORDANCE WITH B727 SRM 53-10-3.
